On Lukasiewicz's Four-Valued Modal Logic

From Mathfuzzlog
Revision as of 11:06, 19 December 2007 by Cnoguera (talk | contribs) (New page: {{Paper| author=Josep Maria Font|author2=Petr Hájek| title=On Lukasiewicz's Four-Valued Modal Logic| journal=Studia Logica| volume=70| number=2| pages=157-182| year=2002}} == Abstract ==)

(diff) ← Older revision | Latest revision (diff) | Newer revision → (diff)
Jump to: navigation, search
Authors:
Josep Maria Font
Petr Hájek
Title: On Lukasiewicz's Four-Valued Modal Logic
Journal: Studia Logica
Volume 70
Number 2
Pages: 157-182
Year: 2002





Abstract